# SDR VNAA0207025

- Difficulty date: July 18, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 8,862 hours, 8,743 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE FIRST OFFICER'S BRAKES WERE INEFFECTIVE.  MAINTENANCE INSPECTED AND BLED THE FIRST OFFICER'S BRAKES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
